Skip to content

An iterated implicit complex map

Research output: Contribution to journalArticlepeer-review

  • Shaun R. Bullett
  • Andrew H. Osbaldestin
  • Ian C. Percival

Iterated complex maps defined by a root of a biquadratic equation g(z', z) = 0 are studied. Numerical studies suggest conjugacy functions with differentiable natural boundaries and maps having island chains occupying much of the Riemann sphere. An analogy with Hamiltonian systems is discussed.

Original languageEnglish
Pages (from-to)290-300
Number of pages11
JournalPhysica D: Nonlinear Phenomena
Issue number2
Publication statusPublished - Mar 1986

Related information

Relations Get citation (various referencing formats)

ID: 12423059